# SDR CALA2025020600310

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 78,884 hours, 29,398 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 141A5120
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0733) FLIGHT DECK FLOOR WEB UPPER SURFACE IS DENTED AND DEFORMED BETWEEN STA 251.6 AND 259.5 BETWEEN LBL15 AND RBL5. TRANSCRIBED FROM HAECO GSO NRC 9288882 INSTALLED REPAIR DOUBLER IAW B737-800 SRM 53-10-51-2R-2. REF HAECO GSO V900519 QC204
